Sublinear operators on block-type spaces

Research output: Contribution to journalArticlespeer-review

13 Citations (Scopus)


This study establishes the boundedness of sublinear operators on block spaces built on Banach function spaces. These results are used to study the boundedness of the Marcinkiewicz integrals, singular integral operators and fractional integral operators with homogeneous kernels on block-type spaces. Copyright © 2020 Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature.
Original languageEnglish
Pages (from-to)1107-1124
JournalScience China Mathematics
Issue number6
Early online date18 May 2020
Publication statusPublished - Jun 2020


Ho, K.-P. (2020). Sublinear operators on block-type spaces. Science China Mathematics, 63(6), 1107-1124. doi: 10.1007/s11425-018-9441-9


  • Sublinear operator
  • Marcinkiewicz integral
  • Fractional integral operator
  • Singular integral operator
  • Block space
  • Morrey space


Dive into the research topics of 'Sublinear operators on block-type spaces'. Together they form a unique fingerprint.